| Model Number |
SM822 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: sm-822 biosyn 3-0 und 75cm c13 x36 (lot#: d4j3609fy) sm-822 biosyn 3-0 und 75cm c13 x36 (lot#: d4j3609fy) sm-822 biosyn 3-0 und 75cm c13 x36 (lot#: d4j3609fy) sm-822 biosyn 3-0 und 75cm c13 x36 (lot#: d4j3609fy) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a sigma resection, while suturing, the thread breaks off the needle immediately.The needle did not fall into the patient cavity.Five sutures were involved during the same event with the same patient.The issue was resolved by using a product from another manufacturer.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
D10 concomitant medical product: sm822, sm-822 biosyn* 3-0 und 75cm c13 x36 (lot#d5a2180fy) additional information: d9, g2, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.Seventy two representative samples were available for eval uation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the thread breaks off the needle.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.